Translator Disclaimer
January 2018 Quenched invariance principle for random walks with time-dependent ergodic degenerate weights
Sebastian Andres, Alberto Chiarini, Jean-Dominique Deuschel, Martin Slowik
Ann. Probab. 46(1): 302-336 (January 2018). DOI: 10.1214/17-AOP1186

Abstract

We study a continuous-time random walk, $X$, on $\mathbb{Z}^{d}$ in an environment of dynamic random conductances taking values in $(0,\infty)$. We assume that the law of the conductances is ergodic with respect to space–time shifts. We prove a quenched invariance principle for the Markov process $X$ under some moment conditions on the environment. The key result on the sublinearity of the corrector is obtained by Moser’s iteration scheme.

Citation

Download Citation

Sebastian Andres. Alberto Chiarini. Jean-Dominique Deuschel. Martin Slowik. "Quenched invariance principle for random walks with time-dependent ergodic degenerate weights." Ann. Probab. 46 (1) 302 - 336, January 2018. https://doi.org/10.1214/17-AOP1186

Information

Received: 1 February 2016; Revised: 1 December 2016; Published: January 2018
First available in Project Euclid: 5 February 2018

zbMATH: 06865124
MathSciNet: MR3758732
Digital Object Identifier: 10.1214/17-AOP1186

Subjects:
Primary: 60F17, 60K37, 82C41

Rights: Copyright © 2018 Institute of Mathematical Statistics

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.46 • No. 1 • January 2018
Back to Top